Post # 1
I stopped the pill about 6 weeks ago (right after our honeymoon) and got my period June 1st. Lasted 4 days and wasn’t so bad (was prepared for the worst based on what I’ve read). It lasted 4 days and didn’t have bad cramps-just mild cramps…
Got home from work an hour ago and while making dinner had very bad lower back pain…I thought I must have injured it or something. Used the heating pad for 10 minutes. Then I went to use the bathroom and all of a sudden I was bleeding (period????) all of a sudden. I remember reading some people having two periods after going off the pill (within a month) Anybody go through this?? Thanks!
Post # 3
I haven’t personally had this happen, but I know a major change as in changing the method of BC and just going off of it altogether can change the way you flow, as in how long and how heavy. It’s normal, but if you feel that it just isn’t right, talk to your OBgyn to make sure everything is up to par.
Post # 4
@Iceprincess Thanks. I remember reading somewhere on here that someone had two cycles after stopping the pill. I hope it’s just the first month this can happen! 🙂
Post # 5
I think anything can happen in the first month off BC. You go from having a high dose of hormones in your body to your body taking over the production of hormones.
Post # 6
@MissAsB Thanks..yes, my body is just confused right now. Hopefully it gets back to normal soon, as we want to try for a baby in a few months.:)